Alert archive / Ohio / Small Craft Advisories in 2017

Small Craft Advisory 20, NWS Cleveland, OH

February 14, 2017

NWS Cleveland, OH issued this small craft advisory at Feb 14, 2017, 4:08 AM EST. It took effect at Feb 14, 2017, 3:00 PM EST. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2017, 4:08 AM EST (09:08 UTC)
In effect from
Feb 14, 2017, 3:00 PM EST
Expired
Feb 16, 2017, 9:59 PM EST
In force
55 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

750 
WHUS71 KCLE 140908
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
408 AM EST TUE FEB 14 2017

LEZ149-141800-
/O.NEW.KCLE.SC.Y.0020.170214T2000Z-170216T2100Z/
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
408 AM EST TUE FEB 14 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 PM EST THURSDAY.

* WINDS...SOUTHWEST AT 10 TO 20 KNOTS LATE THIS
  AFTERNOON...SHIFTING TO THE WEST AT 15 TO 20 KNOTS TONIGHT.
  WEST-NORTHWEST WINDS WILL BE 15 TO 25 KNOTS INTO THURSDAY.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ146>148-141800-
/O.NEW.KCLE.SC.Y.0020.170215T0800Z-170216T2100Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
408 AM EST TUE FEB 14 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 4 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 4 PM
EST THURSDAY.

* WINDS...WEST WINDS OF 10 TO 20 KNOTS LATE TONIGHT WILL SHIFT TO
  THE NORTHWEST AT 15 TO 20 KNOTS FOR WEDNESDAY. WEST-NORTHWEST
  WINDS WILL BE 15 TO 25 KNOTS INTO THURSDAY.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
11 follow-up statements
727 
WHUS71 KCLE 141508
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1008 AM EST TUE FEB 14 2017

LEZ149-142315-
/O.CON.KCLE.SC.Y.0020.170214T2000Z-170216T2100Z/
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1008 AM EST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 4 PM EST THURSDAY...

* WINDS...WEST 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ146>148-142315-
/O.CON.KCLE.SC.Y.0020.170215T0800Z-170216T2100Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
1008 AM EST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
4 PM EST THURSDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
074 
WHUS71 KCLE 142043
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EST TUE FEB 14 2017

LEZ149-150445-
/O.CON.KCLE.SC.Y.0020.000000T0000Z-170216T2100Z/
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
343 PM EST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WINDS...WEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ146>148-150445-
/O.CON.KCLE.SC.Y.0020.170215T0800Z-170216T2100Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
343 PM EST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
4 PM EST THURSDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LOMBARDY
777 
WHUS71 KCLE 150230
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
930 PM EST TUE FEB 14 2017

.A COLD FRONT WILL MOVE ACROSS LAKE ERIE WEDNESDAY MORNING.

LEZ149-151030-
/O.CON.KCLE.SC.Y.0020.000000T0000Z-170216T2100Z/
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
930 PM EST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WINDS...WEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER 
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ146>148-151030-
/O.CON.KCLE.SC.Y.0020.170215T0800Z-170216T2100Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
930 PM EST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
4 PM EST THURSDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER 
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
874 
WHUS71 KCLE 150840
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
340 AM EST WED FEB 15 2017

LEZ142>145-151700-
/O.EXB.KCLE.SC.Y.0020.000000T0000Z-170216T1500Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
340 AM EST WED FEB 15 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 10 AM EST THURSDAY. 

* WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ146>149-151700-
/O.CON.KCLE.SC.Y.0020.000000T0000Z-170216T2100Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
340 AM EST WED FEB 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WINDS...WEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST THIS
  MORNING. GUSTS UP TO 30 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
407 
WHUS71 KCLE 151501
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1001 AM EST WED FEB 15 2017

LEZ146>149-152315-
/O.CON.KCLE.SC.Y.0020.000000T0000Z-170216T2100Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1001 AM EST WED FEB 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ142>145-152315-
/O.CON.KCLE.SC.Y.0020.000000T0000Z-170216T1500Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
1001 AM EST WED FEB 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
233 
WHUS71 KCLE 152043
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EST WED FEB 15 2017

LEZ146>149-160445-
/O.CON.KCLE.SC.Y.0020.000000T0000Z-170216T2100Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
343 PM EST WED FEB 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ142>145-160445-
/O.CON.KCLE.SC.Y.0020.000000T0000Z-170216T1500Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
343 PM EST WED FEB 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

* WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LOMBARDY
851 
WHUS71 KCLE 160235
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
935 PM EST WED FEB 15 2017


LEZ142>145-160345-
/O.CAN.KCLE.SC.Y.0020.000000T0000Z-170216T1500Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
935 PM EST WED FEB 15 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WAVES HAVE SUBSIDED TO 2 TO 4 FEET.

$$

LEZ146>149-161045-
/O.CON.KCLE.SC.Y.0020.000000T0000Z-170216T2100Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
935 PM EST WED FEB 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
425 
WHUS71 KCLE 160843
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
343 AM EST THU FEB 16 2017

LEZ146>149-161645-
/O.CON.KCLE.SC.Y.0020.000000T0000Z-170216T2100Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
343 AM EST THU FEB 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS WILL
  DECREASE THROUGH THE AFTERNOON AS THEY SHIFT TO THE WEST. 

* WAVES...3 TO 5 FEET SUBSIDING DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER 
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
258 
WHUS71 KCLE 161456
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
956 AM EST THU FEB 16 2017

LEZ146>149-162100-
/O.CON.KCLE.SC.Y.0020.000000T0000Z-170216T2100Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
956 AM EST THU FEB 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 10 TO 20 KNOTS BECOMING WEST 5 TO 15 KNOTS.

* WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LOMBARDY
330 
WHUS71 KCLE 162045
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
345 PM EST THU FEB 16 2017

LEZ146>149-170400-
/O.EXT.KCLE.SC.Y.0020.000000T0000Z-170217T0400Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
345 PM EST THU FEB 16 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* WINDS...WEST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET SUBSIDING TO 2 FEET OR LESS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LOMBARDY
750 
WHUS71 KCLE 170259
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
959 PM EST THU FEB 16 2017


LEZ146>149-170400-
/O.CAN.KCLE.SC.Y.0020.000000T0000Z-170217T0400Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
959 PM EST THU FEB 16 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WAVES WILL CONTINUE TO DECREASE OVERNIGHT AS WINDS SHIFT AROUND TO
THE SOUTH. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 11:45 PM EST, 4 hours 23 minutes earlier.

Area forecast discussion, Feb 13, 11:45 PM EST, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1145 PM EST Mon Feb 13 2017

.SYNOPSIS...
High pressure overhead this evening will shift to the east coast
overnight. Southwest flow will ramp up on Tuesday in advance of a
trough developing over the Upper Great Lakes. The trough will deepen
across the Great Lakes Region on Tuesday night pulling a cold front
south across the area.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Skies have cleared over NW PA and the snow cover is showing up
on the IR satellite. Temps have already gotten to forecast lows
in that area and have lowered temps a few more degrees. High
clouds continue to approach from the west but should thin as
they move overhead. Have gone ahead and made some minor
adjustments to account for that as well.

Previous...Lingering cloud cover in Pennsylvania will gradually
erode overnight as the ridge axis moves overhead and the flow
backs to the southwest. Winds will start off very light,
especially in eastern areas this evening before increasing out
of the southwest from west to east overnight. Good radiational
cooling this evening will allow for a quick drop in temperatures
this evening. Cirrus will increase later tonight and combine
with the increasing winds to slow the rate of cooling. Forecast
lows are a couple degrees below guidance in the east and near
guidance in the west.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
Southwest flow and warm advection will increase on Tuesday ahead of
the next trough that will deepen across the Great Lakes region
during the mid-week period. Mostly sunny conditions will contribute
to temperatures warming into the mid and upper 40s. Daytime hours
will be dry with very dry air above 800mb until the airmass starts
to moisten as the cold front approaches. The cold front is progged
to move southeast across the area on Tuesday evening as the surface
low moves from near Lake Huron towards Lake Ontario Tuesday night.
The initial cold push will be fairly weak and will take some time
for light rain showers to transition back over to snow showers. Cold
advection will continue during the day on Wednesday with an increase
in mid-level moisture in the wake of the upper level trough passage.
Snow showers will increase in coverage as the trough swings through
with some lake enhancement developing as temperatures fall. Lake
effect snow expected to continue into Thursday with light to
moderate accumulations in the forecast at this time. The
northwest flow will favor upslope areas before moisture strips
away late Thursday with snow ending. Snow headlines may be
needed for some areas, especially inland areas of northwest PA.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Models still showing the band of warm advection moisture and likely
clouds lifting ne across the cwa fri and fri night but not
generating any precip so will keep forecast dry but inch pops up
closer to 14 percent.

General ridging pattern shown into sun night and guidance keeps
things dry but some concern that upper low lifting ne under the
upper ridge could bring enough moisture close enough to the se sat
night for a threat for a little rain so think a slight chc seems
more reasonable. Weak upper trough moves across the lakes sat night
will also induce a weakening backdoor cold front to drop south into
the north part of the area for sunday but model have little moisture
associated with this feature.

On monday an upper trough in the rockies pushes into the plains
causing deeper moisture to spread ne into the area by late in the
day so could see a few shra reach the west by the end of the day
with a little better chance mon night.

Temps should stay above normal but sunday tricky depending on the
location of the backdoor cold front which could turn surface winds
off of lake erie and result in temps below guidance.

&&

.AVIATION /06Z Tuesday THROUGH Saturday/...
VFR conditions will prevail across all TAF sites into early
Tuesday night. CIGs may lower enough for MVFR conditions right
towards the end of the 24 hour TAF period, but confidence on the
exact timing is still low, so kept low-end VFR conditions for
now. Southwesterly winds will increase tomorrow morning into
the afternoon hours with gusts to around 20 knots. Winds will
diminish during the evening hours.

OUTLOOK...Non-VFR Tuesday night thru Thursday mainly across the
snowbelt.

&&

.MARINE...
Winds will continue to diminish this evening but that will be short-
lived as winds back to sw and increase ahead of the next cold front
that will push across the lake tue with a series of reinforcing cold
fronts tue night and wed. Expect sca or near sca conditions to
prevail tue into thu until weak high pressure ridging move east
across the lake thu eve to create light winds. Relatively light
south to sw winds are expected fri and sat that could turn w to nw
early sat night.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/Kubina
SHORT TERM...KEC
LONG TERM...Adams
AVIATION...Mottice
MARINE...Adams
Hazardous weather outlook, Feb 13, 12:03 PM EST, 16 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1203 PM EST Mon Feb 13 2017

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-141715-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
1203 PM EST Mon Feb 13 2017

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-141715-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
1203 PM EST Mon Feb 13 2017

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.